# SDR SWAA2023081486627

- Difficulty date: August 7, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 31,480 hours, 14,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED AS MARKED<[01] WELDED CRACKED SCUFF PLATE IN BACK SHOP ON N/R 45067/0000/0001 I.A.W SRM 53-30-15-2R-1;[02] VERIFIED ITEM 1. AUDIT C/W.;[03] UPDATE MEASUREMENT
